# SDR USAA2009111193082

- Difficulty date: November 10, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 31,025 hours, 11,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2822
- Condition: Low Pressure
- Location: R1 Door
- Part time: 31,025 hours, 11,052 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 715 - PHL - EMERGENCY EGRESS SYSTEM - CIDS WARNING DOOR LOW PRESSURE.  MAINTENANCE SERVICED R1 DOOR IAW AIRBUS MAINTENANCE MANUAL 52-11-14-200.
